Czechoslovak Mathematical Journal

Vol. 66, No. 1, 2016 · Contents

Márcia Federson, Jaqueline Godoy Mesquita:
A new continuous dependence result for impulsive retarded functional differential equations

Zhen-Hua Ma, Li-Ning Jiang, Qiao-Ling Xin:
Packing constant for Cesàro-Orlicz sequence spaces

Shi-An Han, Ze-Hua Zhou:
Isometric composition operators on weighted Dirichlet space

Kevser Aktaş, Hasan Şenay:
On the arithmetic of the hyperelliptic curve $y^2=x^n+a$

Jonas Sauer:
Maximal regularity of the spatially periodic Stokes operator and application to nematic liquid crystal flows

Abtin Daghighi, Frank Wikström:
A pure smoothness condition for Radó's theorem for $\alpha$-analytic functions

Alireza Khalili Asboei, Reza Mohammadyari:
Characterization of the alternating groups by their order and one conjugacy class length

Jing Mao:
Volume comparison theorems for manifolds with radial curvature bounded

Samantha Dorfling, Tomáš Vetrík:
Edge-colouring of graphs and hereditary graph properties

Hongya Gao, Shuang Liang, Yi Cui:
Integrability for very weak solutions to boundary value problems of $p$-harmonic equation

Xianhe Zhao, Ruifang Chen:
On $R$-conjugate-permutability of Sylow subgroups

Kamila Kliś-Garlicka:
Hyperreflexivity of bilattices

Xiaomei Hu:
Some dimensional results for a class of special homogeneous Moran sets

Shenzhou Zheng:
A compactness result for polyharmonic maps in the critical dimension

Xiaorui Zhai, Chunxia Zhang:
Cartan-Eilenberg projective, injective and flat complexes

Yu Liu, Jing Zhang, Jie-Lai Sheng, Li-Juan Wang:
Some estimates for commutators of Riesz transform associated with Schrödinger type operators

Marcelo Actis, Hugo Aimar:
Pointwise convergence to the initial data for nonlocal dyadic diffusions

Jacobus J. Grobler, Heinrich Raubenheimer, Andre Swartz:
The index for Fredholm elements in a Banach algebra via a trace II

Bertram A. F. Wehrfritz:
The central heights of stability groups of series in vector spaces

Jinjun Li, Min Wu:
Points with maximal Birkhoff average oscillation

Simone Ugolini:
On an iterated construction of irreducible polynomials over finite fields of even characteristic by Kyuregyan

Hongbin Wang:
Commutators of Marcinkiewicz integrals on Herz spaces with variable exponent

Vincenzo De Filippis:
Automorphisms and generalized skew derivations which are strong commutativity preserving on polynomials in prime and semiprime rings

[Contents of Czechoslovak Mathematical Journal]